Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Discomfort in left ear, sinus pressure, neck stiffness, imbalance. Cure for symptoms?

For the last month i have had discomfort in my left ear on and off. There is some sinus pressure but it comes and goes. Sometimes it goes to my neck and shoulders causing some stiffness . After a while that also goes away. There is a feeling of imbalance that comes and goes. I ve had thees symptons before but never for this long
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you have sinus allergies causing this
as the post nasal drip of sinus gos to middle ear through tubes causing ear problens and the internal ear fluid imbalance causing imbalance
get ent doctor consultatio to treat the sinus
mean while use sinus specific antibiotics
anti allergic tab
neomycin h ointmen in nose bd
sea waer 2 rop in each nose at night this will clear the ears and pharynx
use entiemtic for imbalance sos
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor